Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have dark coloured urine. Have muscle, cramps, body pain, joint pain. No medication still now. What is it?

Hello, I have dark colored urine that settles darker in the bowl with the clear "water" still at the top.
I have a lot of muscle cramping and aches throughout my whole body, joint pain, muscle stiffness, intolerences to certain foods like grains, potatoes, and some fatty foods, when I eat these I get drowsy to the point of falling asleep, when I wake up I am sore all over and achy.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The color of the urine and settling down is a normal variation and is suggestive of an increased urinary density. A detailed examination of the urine will help in detecting the cause. Food allergies also need to be ruled out.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor